# SDR USAASB97138

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG54893543109
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 16,177 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1752 - DURING CRUISE, CAPTAIN'S NR 1 WINDSHIELD CRACKED.  DECISION WAS MADE TO DIVERT TO PIT WHERE THE FLIGHT LANDED SAFELY WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 WINDSHIELD, AND AS PRECAUTIONARY, REPLACED THE HEAT CONTROLLER (PN 65-52803-8).  OPERATIONAL CHECK GOOD.  (X)
